# SDR 9721535504

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Lt Le Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT ASYMMETRY MESSAGE DURING CLIMB WITH NO SLAT MOVEMENT SELECTED.  COMPLIED WITH COM PROCEDURES.  NO FURTHER PROBLEMS NOTED.  CREW DECLARED AN EMERGENCY INTO MKE, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT OUTBOARD SLAT DRIVE TRANSMITTER.  SYSTEM OPERATIONAL TEST SATISFACTORY.
